Alert archive / Nebraska / Tornado Warnings in 2015
Tornado Warning 40, NWS Hastings, NE
NWS Hastings, NE issued this tornado warning at Nov 16, 2015, 7:55 PM CST for 4 counties in Nebraska. It was in force for 31 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Nov 16, 2015, 7:55 PM CST (01:55 UTC)
- Expired
- Nov 16, 2015, 8:26 PM CST
- In force
- 31 min
- Issued by
- NWS Hastings, NE
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
Counties Furnas County, NE, Gosper County, NE, Harlan County, NE, Phelps County, NE
The radar
The Grand Island radar (KUEX), 101 km from the middle of the area, began a volume at 01:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Nov 16, 8:26 PM CST | HAIL 1 | 6 W Holdrege, NE | COUNTY EMERGENCY MANAGER REPORTS QUARTER SIZE HAIL 6 MILES WEST OF HOLDREGE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Nov 16, 3:34 PM CST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.9 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 206 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1374 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 237 m²/s²
- 0-3 km storm-relative helicity
- 257 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
326
WFUS53 KGID 170155
TORGID
NEC065-073-083-137-170245-
/O.NEW.KGID.TO.W.0040.151117T0155Z-151117T0245Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
755 PM CST MON NOV 16 2015
THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN GOSPER COUNTY IN SOUTH CENTRAL NEBRASKA...
SOUTHWESTERN PHELPS COUNTY IN SOUTH CENTRAL NEBRASKA...
EASTERN FURNAS COUNTY IN SOUTH CENTRAL NEBRASKA...
NORTHWESTERN HARLAN COUNTY IN SOUTH CENTRAL NEBRASKA...
* UNTIL 845 PM CST
* AT 754 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED OVER HOLLINGER...OR 25 MILES SOUTHWEST OF
HOLDREGE...MOVING NORTH AT 35 MPH.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
OXFORD AROUND 810 PM CST.
ATLANTA AROUND 825 PM CST.
HOLDREGE AROUND 840 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
HASTINGS.
&&
LAT...LON 4003 9959 4008 9980 4048 9974 4044 9939
TIME...MOT...LOC 0154Z 202DEG 29KT 4016 9969
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
ADP3 follow-up statements
607
WWUS53 KGID 170201
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
801 PM CST MON NOV 16 2015
NEC065-073-083-137-170245-
/O.CON.KGID.TO.W.0040.000000T0000Z-151117T0245Z/
GOSPER NE-PHELPS NE-FURNAS NE-HARLAN NE-
801 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHEASTERN GOSPER...SOUTHWESTERN PHELPS...EASTERN FURNAS AND
NORTHWESTERN HARLAN COUNTIES...
AT 758 PM CST...A CONFIRMED TORNADO WAS LOCATED 5 MILES SOUTHWEST OF
STAMFORD...MOVING NORTH AT 35 MPH. THIS IS THE SECOND OF TWO AREAS
OF ROTATION ASSOCIATED WITH THIS STORM...THE OTHER AREA OF ROTATION
IS LOCATED APPROXIMATELY 2 MILES NORTHEAST OF HOLLINGER.
HAZARD...DAMAGING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...WEATHER SPOTTERS CONFIRMED TORNADO.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADO WILL BE NEAR...
OXFORD AROUND 805 PM CST.
ATLANTA AROUND 825 PM CST.
HOLDREGE AROUND 840 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A TORNADO IS ON THE GROUND. TAKE COVER NOW! MOVE TO A
BASEMENT OR AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY
BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A MOBILE HOME...OR
IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 4003 9959 4008 9980 4048 9974 4044 9939
TIME...MOT...LOC 0158Z 202DEG 29KT 4019 9967
TORNADO...OBSERVED
HAIL...1.50IN
$$
ADP126
WWUS53 KGID 170214
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
814 PM CST MON NOV 16 2015
NEC065-073-083-137-170245-
/O.CON.KGID.TO.W.0040.000000T0000Z-151117T0245Z/
GOSPER NE-PHELPS NE-FURNAS NE-HARLAN NE-
814 PM CST MON NOV 16 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CST FOR
SOUTHEASTERN GOSPER...SOUTHWESTERN PHELPS...EASTERN FURNAS AND
NORTHWESTERN HARLAN COUNTIES...
AT 814 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR OXFORD...OR 15 MILES SOUTHWEST OF HOLDREGE...MOVING
NORTH AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
ATLANTA AROUND 825 PM CST.
HOLDREGE AROUND 840 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
IF A TORNADO OR OTHER SEVERE WEATHER IS SPOTTED...REPORT IT TO THE
NATIONAL WEATHER SERVICE OR YOUR LOCAL NEAREST LAW ENFORCEMENT AGENCY
WHO WILL SEND YOUR REPORT. THIS ACT MAY SAVE LIVES OF OTHERS IN THE
PATH OF DANGEROUS WEATHER.
&&
LAT...LON 4003 9959 4008 9980 4048 9974 4044 9939
TIME...MOT...LOC 0214Z 202DEG 29KT 4031 9961
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
ADP901
WWUS53 KGID 170226
SVSGID
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
826 PM CST MON NOV 16 2015
NEC065-073-083-137-170236-
/O.CAN.KGID.TO.W.0040.000000T0000Z-151117T0245Z/
GOSPER NE-PHELPS NE-FURNAS NE-HARLAN NE-
826 PM CST MON NOV 16 2015
...THE TORNADO WARNING FOR SOUTHEASTERN GOSPER...SOUTHWESTERN
PHELPS...EASTERN FURNAS AND NORTHWESTERN HARLAN COUNTIES IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER APPEARS CAPABLE OF PRODUCING A TORNADO.
THEREFORE THE WARNING HAS BEEN CANCELLED. HOWEVER SMALL HAIL AND
GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTH CENTRAL
NEBRASKA.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
HASTINGS.
LAT...LON 4003 9959 4008 9980 4048 9974 4044 9939
TIME...MOT...LOC 0223Z 202DEG 29KT 4040 9956
$$
ADPWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this tornado warning went out at Nov 16, 4:46 PM CST, 3 hours 9 minutes earlier.
Area forecast discussion, Nov 16, 4:46 PM CST, 3 hours 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE HASTINGS NE 446 PM CST MON NOV 16 2015 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 353 PM CST MON NOV 16 2015 A LOT GOING ON IN THE SHORT TERM AND I WILL GET STRAIGHT TO THE POINT. WE HAVE A RISK OF SEVERE WEATHER THIS EVENING AS STORMS HAVE FORMED ALREADY OVER THE WESTERN HALF OF KANSAS WITH CAPES OVER 1000 J/KG IN OUR SOUTHWESTERN AND PROBABLY NEAR 1500 TO 2000 J/KG IN SOME SPOTS AS DEWPOINTS CONTINUE TO RISE AND TEMPERATURES REACHED THE 70S UNDER PLENTY OF SUN. ALTHOUGH THE SURFACE LOW IS STILL WELL OFF TO THE SOUTHWEST IN EASTERN COLORADO MOVING INTO WESTERN KANSAS THIS EVENING. THIS SEVERE THREAT IS PRIMARILY DRIVEN BY STRONG LARGE- SCALE ASCENT ASSOCIATED WITH AND APPROACHING UPPER LEVEL TROUGH TO THE WEST AND I EXPECT THAT THE COVERAGE OF STORMS TO THE WEST WILL INCREASE IN COVERAGE AND DEVELOP INTO A SQUALL LINE. BY THE TIME THIS LINE GETS INTO THE SOUTHWESTERN CWA EARLY THIS EVENING...THE THREAT OF TORNADOES WILL BE DIMINISHED BUT NOT OUT OF THE QUESTION. AS THE EVENING WEARS ON...OUR THREAT WILL BE PRIMARILY WIND AND HAIL FROM ELEVATED STORMS. ANY STORMS WILL MOVE QUITE QUICKLY FROM THE SOUTH AT 45 TO 60 MPH. ATTENTION SHIFTS TO WINTER WEATHER AS WE HEAD INTO TUESDAY. MODELS ARE GENERALLY CONTINUALLY HOLDING BACK ON THE EASTWARD PROGRESSION OF THE COLD FRONT AND THE COLD AIR. THE NAM IS BRINGING IN THE COLDER AIR FASTER...BUT I WILL THROW THIS SOLUTION OUT FOR NOW AS THIS GOES AGAINST WHAT HAS BEEN TRENDING FOR THE PAST FEW DAYS. I ESSENTIALLY KEEP US ALL RAIN...EXCEPT SOME SNOW/RAIN MIX IN THE AFTERNOON IN OUR FAR WEST...AND THE LAST HOUR BETWEEN 5 PM AND 6 PM ON TUESDAY...I FINALLY CONVERT TO ALL SNOW IN PARTS OF WESTERN DAWSON COUNTY WHERE WE COULD PICK UP SOME SNOW JUST BEFORE WE HIT 6 PM AND THE FORECAST FALLS INTO THE LONG TERM. WE COULD GET DRY SLOTTED TUESDAY...ESPECIALLY SOUTH AS THE SURFACE LOW TRACKS THROUGH OUR SOUTHERN CWA. WE DEFINITELY LOOK LIKE MOST OF THE CWA WILL BE ON THE WARM SIDE OF THE SYSTEM THROUGH TUESDAY...AND WILL REMAIN PRIMARILY RAIN. AGAIN...OUR FAR WEST MAY FINALLY CONVERT TO SNOW TOWARD THE VERY END OF THE AFTERNOON AS THE COLD AIR FINALLY MAKES ITS WAY EAST. I USED CONSRAW FOR LOWS TONIGHT AS WE WILL BE MUCH ABOVE NORMAL IN THE 50S FOR MOST AREAS CENTRAL/EAST...WHICH WILL END UP BEING THE HIGHS FOR MUCH OF THE CENTRAL/WESTERN CWA TOMORROW AS TEMPERATURES WILL NOT RISE A WHOLE LOT...AND PERHAPS SOME IN THE EAST BEFORE THE COLD FRONT FINALLY MOVES IN. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 353 PM CST MON NOV 16 2015 PRIMARY FORECAST CONCERN REVOLVES AROUND PRECIP CHANCES RIGHT OFF THE BAT...THEN AGAIN FRIDAY NIGHT. AT THE START OF THE PERIOD TUESDAY EVENING...GENERAL AGREEMENT AMONG MODELS ISNT TOO BAD WITH THE LOCATION OF THE MAIN UPPER LEVEL LOW PRESSURE SYSTEM...AND EXPECTED TO BE LOCATED OVER SOUTH CENTRAL KS. DURING THE OVERNIGHT HOURS...THIS LOW WILL TREK NORTHEASTWARD...ENDING UP NEAR THE NE/IA/MO/KS BORDER AREA BY 12Z WEDNESDAY. EXPECTING PRECIPITATION TO BE WELL UNDERWAY BY TUESDAY EVENING...WITH THE 12Z MODEL RUN NOT SHOWING ANY SIGNIFICANT CHANGE IN WHERE THE MAIN DEFORMATION BAND LOOKS TO SET UP...AFFECTING PRIMARILY WRN PORTIONS OF NEB/KS. A FEW UNCERTAINTIES STILL REMAIN...WHERE WILL THAT DEFORMATION BAND EXACTLY SET UP...HOW QUICKLY WILL THE COLDER AIR PUSH IN...AND HOW MUCH OF THE E/SERN CWA COULD SEE LITTLE PRECIP DUE TO THE DRY SLOT BUILDING IN. CONCERNED THAT WHILE THE MAIN BAND SHOULD SET UP JUST WEST OF THE CWA AND IT LOOKS TO BE A TIGHTER SNOWFALL GRADIENT...OUR FAR WRN FRINGE COULD STILL SEE AN INCH OR SO OF SNOW. THATS ALSO IF THE COLDER AIR IS SLOWER TO PUSH IN LIKE SOME MODELS CONTINUE TO SUGGEST. IF THE NAM PANS OUT...WHICH REMAINS MORE AGGRESSIVE WITH THE COLDER AIR...THOSE WRN AREAS COULD END UP WITH A BIT MORE THAN FORECAST. CURRENTLY...LITTLE/IF ANYTHING IS FORECAST TO ACCUMULATE IN THE GRAND ISLAND/HASTINGS AREA...WITH A HALF INCH OR SO POSSIBLE GETTING NEAR KEARNEY. AS WE GET INTO THE DAYTIME HOURS ON WEDNESDAY...THE MAIN SYSTEM CONTINUES PUSHING NORTHEAST...WITH MOISTURE/PRECIP WRAPPING AROUND THE BACKSIDE INTO OUR CWA...KEEPING AT LEAST A SLIGHT CHANCE OF PRECIP ACROSS MAINLY SC NEB. AS FAR AS HIGHS GO...WILL HAVE TO SEE HOW MUCH SNOW ENDS UP FALLING THE WEST AND ITS IMPACTS...BUT AT THIS POINT HAVE UPPER 40S IN THE WEST TO LOWER/MID 50S IN THE EAST/SOUTH. MADE LITTLE CHANGE TO THE WINDS...THE COLD FRONT FINALLY PUSHES THROUGH THE ERN CWA NEAR 12Z WEDNESDAY...WITH STRONGER NW WINDS IN THE 15 TO 25 MPH RANGE THROUGH THE AFTERNOON. THROUGH THE REST OF THE PERIOD THURSDAY THROUGH SUNDAY...ONLY PRECIPITATION CHANCES COME WITH A DISTURBANCE MOVING THROUGH FRIDAY NIGHT...WHICH COULD BRING A QUICK SHOT OF SOME LIGHT SNOW. OTHERWISE...MAIN STORY LIES WITH THE COLDER TEMPS EXPECTED...AS A COUPLE OF REINFORCING SHOTS OF COLDER AIR LOOKS TO MOVE STARTING ALREADY WEDNESDAY NIGHT. BY SATURDAY...HIGHS ARE FORECAST TO ONLY REACH THE UPPER 30S TO LOWER 40S...WITH A REBOUND BACK INTO THE MID/UPPER 40S FOR SUNDAY. && .AVIATION...(FOR THE 00Z KGRI/KEAR TAFS THROUGH 00Z TUESDAY EVENING) ISSUED AT 427 PM CST MON NOV 16 2015 THE MAIN CHALLENGE FOR THE TAF PERIOD IS TIMING OF LOW CIGS AND SHOWER/TSTM ACTIVITY. EXPECT CIGS TO LOWER THRU THE NIGHT AND TUESDAY MORNING FALLING TO LIFR AT TIMES...BUT CIGS MAY VARY DURING TIMES OF PCPN. CHCS FOR TSTMS INCREASE AFTER DARK AND CONTINUE THRU THE OVERNIGHT HOURS AHEAD OF AN UPPER LOW PRESSURE MOVING OUT OF THE ROCKIES. THERE MAY BE A LULL IN PCPN FOR A TIME TUESDAY MORNING BEFORE CHCS INCREASE AGAIN BY MID DAY AND INTO THE AFTN. && .GID WATCHES/WARNINGS/ADVISORIES... NE...NONE. KS...NONE. && SHORT TERM...HEINLEIN LONG TERM...ADP AVIATION...FAY
Hazardous weather outlook, Nov 16, 6:58 PM CST, 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE HASTINGS NE 658 PM CST MON NOV 16 2015 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 171200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 658 PM CST MON NOV 16 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE FORECAST THROUGH TONIGHT. SMALL HAIL AND GUSTY WINDS UP TO AROUND 50 MPH ARE POSSIBLE ALMOST ANYWHERE...HOWEVER THERE IS A SOMEWHAT GREATER RISK FOR SEVERE STORMS AND MAYBE EVEN AN ISOLATED TORNADO MAINLY WITHIN COUNTIES WEST OF A LINE FROM KEARNEY NEBRASKA TO OSBORNE KANSAS...AND PRIMARILY UNTIL MIDNIGHT. THE MAIN THREATS WITH ANY POTENTIALLY SEVERE STORMS WILL BE WIND GUSTS UP TO AROUND 70 MPH...AND HAIL TO QUARTER SIZE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. A FEW NON-SEVERE THUNDERSTORMS COULD LINGER THROUGH AROUND MID-DAY TUESDAY...ESPECIALLY WITHIN COUNTIES EAST OF HIGHWAY 281. SNOWFALL REMAINS IN THE FORECAST STARTING LATE TUESDAY AFTERNOON AND CONTINUING INTO WEDNESDAY MORNING. THE BEST CHANCE FOR ACCUMULATING SNOWFALL IS EXPECTED GENERALLY WEST OF A LINE FROM ORD TO KEARNEY NEBRASKA...TO PHILLIPSBURG KANSAS. MUCH OF THAT AREA CAN EXPECT TOTALS NEAR ONE INCH...WITH LOCATIONS IN WESTERN DAWSON...GOSPER AND FURNAS COUNTIES POTENTIALLY SEEING CLOSER TO 2 TO 3 INCHES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION FOR SEVERE STORMS MAY BE NEEDED THIS EVENING...ESPECIALLY WEST OF A KEARNEY NEBRASKA TO OSBORNE KANSAS LINE. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE)
In the hours before
Special weather statement, Nov 16, 6:48 PM CST, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HASTINGS NE 648 PM CST MON NOV 16 2015 NEZ082-170115- FURNAS NE- 648 PM CST MON NOV 16 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN FURNAS COUNTY UNTIL 715 PM CST... AT 647 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WILSONVILLE...OR 50 MILES SOUTHWEST OF HOLDREGE...MOVING NORTH AT 40 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CAMBRIDGE...ARAPAHOE...HOLBROOK...WILSONVILLE AND HENDLEY. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTH CENTRAL NEBRASKA. LAT...LON 4035 10020 4034 9978 4001 9994 4000 10019 TIME...MOT...LOC 0047Z 201DEG 33KT 4007 10020 FAY
Special weather statement, Nov 16, 7:45 PM CST, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
745 PM CST MON NOV 16 2015
NEZ060-170215-
DAWSON NE-
745 PM CST MON NOV 16 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DAWSON COUNTY UNTIL
815 PM CST...
AT 745 PM CST...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8
MILES NORTHEAST OF LEXINGTON...MOVING NORTHEAST AT 35 MPH.
DIME SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
SUMNER AND EDDYVILLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST FOR SOUTH CENTRAL
NEBRASKA.
LAT...LON 4105 9972 4105 9943 4100 9943 4076 9961
4084 9983
TIME...MOT...LOC 0145Z 208DEG 31KT 4088 9967
FAYThe office that day
Everything else NWS Hastings, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 16, 6:17 PM CST | Severe Thunderstorm Warning | GID | Dawson, Gosper | 43 min |
| Nov 16, 6:48 PM CST | Special Weather Statement | GID | Furnas | 27 min |
| Nov 16, 6:54 PM CST | Severe Thunderstorm Warning | GID | Furnas | 40 min |
| Nov 16, 7:21 PM CST | Tornado Warning | GID | Furnas, Harlan | 39 min |
| Nov 16, 7:45 PM CST | Special Weather Statement | GID | Dawson | 30 min |
| Nov 16, 8:27 PM CST | Special Weather Statement | GID | Phelps | 33 min |
| Nov 16, 9:24 PM CST | Special Weather Statement | GID | Buffalo | 36 min |
| Nov 16, 9:40 PM CST | Special Weather Statement | GID | Harlan | 35 min |
| Nov 16, 10:07 PM CST | Special Weather Statement | GID | Adams, Clay, Nuckolls, Webster | 53 min |
| Nov 16, 11:02 PM CST | Special Weather Statement | GID | Greeley, Hall, Hamilton, Howard, Merrick, Nance | 28 min |
| Nov 17, 4:07 AM CST | Winter Weather Advisory | GID | Buffalo, Dawson, Furnas, Gosper, Phelps, Sherman and 1 more | 26 hr |
Nearby
Tornado Warnings in Nebraska, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.